# SDR AWXA0002072

- Difficulty date: August 3, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6558192
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE LINE AT TRANSITION THROUGH PYLON, LOOSE, NR 1 PYLON.  REPAIRED NR 1 HYDRAULIC PRESSURE LINE WALL PYLON IAW AWA ER 15-5412-01202-DL1.
